# SDR CA120624002

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 2604141
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST BOMB INSPECTION, FOUND HYD OIL ON & BELOW BRAKE ASSEMBLY.  BRAKE WAS REPLACED WITH A SERVICEABLE UNIT.  THE REMOVED LEAKING BRAKE THEN HAD A MORE DETAILED INSPECTION BY THE COMPANY OVERHAUL SHOP.  PRESS TESTING REVEALED LEAKING FROM THE HOUSING.  THE NDT TECHNICIAN FOUND REJECT INDICATIONS IN THE BRAKE PISTON HYD OIL PASSAGE.  EDDY CURRENT CONFIRMED THE CRACK INDICATION IN THE OIL PORT.  THIS CRACKING HAS PREVIOUSLY BEEN FOUND ON OUR OTHER BRAKE UNITS.  REFERENCE CWR 396 & NDT REPORT LCN-3613.
